Are there any drug interactions between benadryl and zolpidem tartrate or oxazepam?
User rating for this question
Are there drug interactions with benadryl allergy taken 3 hours ago and zolpidem tartrate or oxazepam?
Posted Fri, 14 Mar 2014 in General Health
Answered by Dr. Anshul Varshney 57 minutes later
Brief Answer: should not be combined Detailed Answer: Dear Friend, Welcome to HCM. I am Dr Anshul Varshney. I have read your query in detail. I understand your concern. First of all if you have some stomach problem , and you are taking benadryl for it and want to take Zolpedem also for that only , I must tell you these drugs are not indicated for treatment of any stomach ailments. I would be glad to help you regarding your stomach ailments. So please give us details about that . As far as your query is concerned. These drugs should not be combined as Benadryl causes sedation and Zolpidem and Oxazepam also induces sleep. So combining them can cause excessive sedation , drowsiness , respiratory depression and chances of aspiration into lungs due to excessive sedation. So avoid combining them. I hope I am able to answer your query. If you have any further query you may please ask us. If you wish you may also discuss with us about your stomach problem. Stay Healthy.
People also viewed
- Perfect shape of a woman
- Example of 5 small meals a day
- Example of light diet
- Zolpidem tartrate side effects
- Essential oils liver damage
- Can zolpidem tartrate be split
- Tight vagina penis shrinks
- How to take zolpidem tartrate
- Percocet show in urine
- Tingling and spider veins on penis
- Exclusive pumping low supply
- Zolpidem vs zolpidem tartrate
- Do underweight peole vein stick out
- Zolpidem tartrate 5 mg
- Exercise after a catheter ablation